# SDR CALA2025062505854

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 103,290 hours, 18,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3L EICAS STATUS #3 LEFT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENS OR DISAGREEMENT. DB PSEU 2 (L2) DB PSEU 2 (R2) REF LOG 5280991 FOR 3L FLIGHT DOOR LOCK ON CURRENT MEL.
